I take the byetta shot and it was not working for me

Peggys - 20350
By Peggys - 20350 Latest Reply 2008-08-12 05:42:36 -0500
Started 2008-08-09 16:18:49 -0500

I take the byetta shot and I found that one of my injection pens did not work and I was without my shot for about 2 weeks. When I was taking my shot it made me very sick to my stomach. I wanted to stop but the doctor would not let me.
I had BS of 245 and I then started 10 mg. 2 times a day. I now feel very tired and week. and still sick to my stomach. My BS will run 200 and then in an hour it will be down to 138. Is this what is making me feel so tired and week?.

3 replies

Lanore 2008-08-11 04:05:27 -0500 Report

Hi Peggy,
If the byetta is not working or you are not happy maybe ask the Dr if you took try Lantus. It is once an day insulin shot taken at night. I have used it for over two years and have had great results with it. Please talk to your Dr. Lanore. It will not make you feel sick.

Olies mom
Olies mom 2008-08-12 05:42:36 -0500 Report

Yes, talk to your doctor. You could be having a reaction to the byetta, or it could be one of the side effects, but you need to look into it. I too take the Lantus but have recently split my dosage into to two shots to better control my numbers. Good luck, and feel better.

Dancehawk 2008-08-10 23:57:22 -0500 Report

once you get sugar down you ll have more energy.
byettas great i have been using it for a few months and once i get the rest of my weight of i can get off all meds.
yeah you ll feel sick to your tummy here and there but if it gets worse or last more then a few days get with your doctor.


Next Discussion: LapBand Surgery »